On the stability of a self-similar solution in the burgers equation

E. A. Kuznetsov, G. E. Falkovich

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

A new method of investigation of the stability of a solution of a nonlinear equation is suggested, which is based on the isospectral transformation and is applied to the problem of the stability of a self-similar solution in the Burgers model.

Original languageEnglish
Pages (from-to)203-204
Number of pages2
JournalPhysics Letters A
Volume86
Issue number4
DOIs
Publication statusPublished - 16 Nov 1981
Externally publishedYes

Fingerprint

Dive into the research topics of 'On the stability of a self-similar solution in the burgers equation'. Together they form a unique fingerprint.

Cite this